MAUDE Adverse Event Report: BIOMET 3I CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H); DENTAL ABUTMENT
Model Number ILPC444U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
The doctor reported that the screw of the abutment fractured inside the implant, the fractured parts were removed with no damaged to the implant.The doctor confirmed that the patient did not suffer any impact on his health and that the procedure was concluded with other tools.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One certain® low profile one-piece abutments (ilpc444u) was returned for investigation.Visual evaluation of the as returned products identified that the abutment screws were fractured across the threads.Functional testing could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the per.The devices were intended for an unknown tooth sites.Device history record (dhr) review for the lot (2019090244) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2019090244) for similar events (complaint category keywords: fracture: screw) and 1 other complaint was identified.October post market trending was reviewed and there were no actionable events or corrective actions for the reported event or products.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed as the abutment screws were identified as broken.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12311739
Report Number0001038806-2021-01495
Device Sequence Number4137237
Product Code NHA
UDI-Device Identifier00844868021049
UDI-Public(01)00844868021049(17)240919(10)2019090244
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2024
Device Model NumberILPC444U
Device Catalogue NumberILPC444U
Device Lot Number2019090244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown